# SDR FDEA201005171558

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 83,046 hours, 14,696 cycles
- Engine: Pwa PW4462
- Engine time: 73,302 hours, 12,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 723817
- Condition: Surges
- Location: Nr 1
- Part time: 73,302 hours, 12,568 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SURGE - MODERATE VIBRATION ACCOMPLANIED BY LOW N1 AND OIL PRESSURE INDICATING BELOW REDLINE AND "ENG 1 OIL PRESSURE LO" ALERT SHUTDOWN NR 1 ENGINE USING ENGINE SHUTDOWN INFLIGHT PROCEDURE.  R & R NR 1 ENGINE IAW W/C 71T0901-PW.  OP CHECK AND LEAK CHECK GOOD.  OK TO CONTINUE.  AWAITING TDR RESULTS.
